# SDR LR7A2024081603445

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS603451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH CENTER FUSELAGE RING SEGMENT CORRODED AT FS290.0E, LBL63, WL143. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21.    NR# 1001136802.
